# SDR 97FDEA00016

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin Casting
- Condition: Cracked
- Location: Ws 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, THE FWD TERMINAL PIN CASTING AT STA 740 IS CRACKED IN INSIDE BORE ON I/B LWR SIDE OF BORE.  REMOVED AND REPLACED THE RT WING FWD WING TO FUSE TERMINAL PIN CASTING AT STA 740 IAW EA 7-5710-28934, EA 7-5710-28952, BOEING DWG NR 62C29064, BOEING DEG 65-16200, AND SRM 51-30-2.
